Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Functions of conditionally negative type on Kazhdan groups


Authors: Annabel Deutsch and A. Guyan Robertson
Journal: Proc. Amer. Math. Soc. 123 (1995), 919-926
MSC: Primary 22D10; Secondary 05C25, 43A35, 43A65
MathSciNet review: 1224614
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit bound is given for functions of conditionally negative type on Kazhdan groups, in terms of a set of generators and the corresponding Kazhdan constants. This is used to estimate how far a set in an infinite measure space can be translated by the action of a Kazhdan group. Some estimates are given for Kazhdan constants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D10, 05C25, 43A35, 43A65

Retrieve articles in all journals with MSC: 22D10, 05C25, 43A35, 43A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1224614-2
PII: S 0002-9939(1995)1224614-2
Article copyright: © Copyright 1995 American Mathematical Society